# SDR REXA2014102701079

- Difficulty date: October 27, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 16,353 hours, 10,447 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT RED LIGHT NOT FLASHING.  MOC CONTACTED ENTERED IN MMO2 PLACED AFT FLASH LIGHT ON MEL 25-61-4A.  R & R BATTERY PACK. OPERATIONAL CHECK OF FLASHLIGHT TESTED GOOD IAW CMM 25-60-02.  MXC NOTIFIED, MM02 UPDATED & PLACARD REMOVED.
